# SDR QXEA200300813

- Difficulty date: July 6, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 3,614 hours, 2,799 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Popped
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND WING UPPER TRAILING EDGE BOTTOM SIDE HAS TWO POPPED RIVET HEADS AT APPROXIMATELY WS199. REPAIRED IAW CRJ 700 SRM 51-25-01. AND SRM 51-42-06.
